# SDR DL72S001457

- Difficulty date: August 1, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- Aircraft time: 64,193 hours, 48,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 655612910
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUTER CHORD OF THE C2 DOOR CUTOUT LOWER SILL WAS FOUND WITH CORROSION ON THE O/B FLANGE BETWEEN FS 950E AND FS 990.  THE CORROSION WAS BLENDED AWAY, ROTO PEENED, AND TREATED FOR CORROSION PREVENTION.  AN EXTERNAL REPAIR STRAP WAS INSTALLED TO REPAIR THE DAMAGE PER ER/A 377932-14, REV A.
